BibTeX record journals/cma/KarpuzO08a

download as .bib file

@article{DBLP:journals/cma/KarpuzO08a,
  author    = {Basak Karpuz and
               {\"{O}}zkan {\"{O}}calan},
  title     = {Erratum to: "Stability for first-order delay dynamic equations on
               time scales" [Comput. Math. Appl 53 {(2007)} 1820-1831]},
  journal   = {Computers {\&} Mathematics with Applications},
  volume    = {56},
  number    = {4},
  pages     = {1157--1158},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.camwa.2008.03.017},
  doi       = {10.1016/j.camwa.2008.03.017},
  timestamp = {Sun, 28 May 2017 13:24:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cma/KarpuzO08a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier